An obstruction to finding algebraic models for smooth manifolds with prescribed algebraic submanifolds


CELIKTEN A., Ozan Y.

MATHEMATICAL PROCEEDINGS OF THE CAMBRIDGE PHILOSOPHICAL SOCIETY, vol.130, pp.281-286, 2001 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 130
  • Publication Date: 2001
  • Doi Number: 10.1017/s0305004100004965
  • Title of Journal : MATHEMATICAL PROCEEDINGS OF THE CAMBRIDGE PHILOSOPHICAL SOCIETY
  • Page Numbers: pp.281-286